# SDR UALA2009113003704

- Difficulty date: November 26, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 73,768 hours, 12,039 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Malfunctioned
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN MASK PROBLEM.  POSITION 1.(1=CAPT,2=FO, 3=1ST OBS,4=2ND OBS).  CREW COMMENTS: HEAD HARNESS LEAKS ATTACHMENT POINT WITH REGULATOR WHEN SQUEEZING TRIGGERS TO INFLATE.  REPLACED O2 MASK-REGULATOR.  OP CHKS NORMAL.
